# SDR VJ9800377

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 11503911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ALL PASSENGER OXYGEN MASKS DEPLOYED WHEN CREW TURNED ON OXYGEN.  REPLACED REGULATOR (P/N 900-002-007-6), (S/N 425).  SUSEQUENTLY REPACKED MASKS AND PERFORMED OXYGEN MASK DROP AND ALL EXCEPT PASSENGER SEAT ROW 24DEF SUCESSFULLY DEPLOYED.  REPLACED PASSENGER OXYGEN MANIFOLD (P/N 115039-11), (SN 11578) AND REPACKED OXYGEN MASKS, OPS CHECKED GOOD IAW MM 35-00.
